Atripla benefits

Common Questions and Answers about Atripla benefits

atripla

When I told him my partner tested HIV- two months ago, but that I hadn't known him that long and didn't know who he had been with since then or within that window, he put me on ATRIPLA for 30 days. After I took the first pill and had bad side effects, I talked to my partner. I prefaced it by saying that I had been given these pills and would rather not take them, but if he could not be (or was not ready to be) completely honest with me about his sexual history, I would just take them.
I find this interesting because if he truly had HepB,wouldn't the doctor have given him something else considering that something in Atripla exacerbates HepB to the point of liver failure?)I do not believe he has HIV,even the most recent tests were considered FP/WBi by the lab...
hello there,we're on thesame regimen.i recently changed from sustiva to norvir,truvada and reyetaz.i've been on this for 8months now but no s/e.i had uti once,but that's about it.what was ur cd4 count before u got on the meds?
I walk about 3-4 miles a day. I certainly have a new appreciation for medical benefits. Do you or anyone have more advice for me? All in all, I know things could be worse. Would anyone like to tell me what to expect? I think that is bothering me the most. I've read a lot, but I still don't know what to expect.
Now, I feel trapped in a job because I need the health benefits, I feel alienated from pretty much the outside world and I frankly do not see anything changing. I've been to online forums for HIV positive people and everyone keeps saying it gets better with time. I feel like the opposite is true for me. The more I think about all of this, the more anxious, sad, lonely, sleepless, hopeless, helpless, worthless, I feel.
MedHelp Health Answers